# SDR DALA2015050603139

- Difficulty date: May 3, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK, FLOOR SUPPORT FS 1320, RBL-45.  REMOVED DAMAGED FLOOR SUPPORT .  FABRICATED NEW FLOOR SUPPORT.  TOP COATED IAW SRM 51-21-00 AND INSTALLED IAW SRM 51-40-02.
